# SDR ASAA2015051511730

- Difficulty date: May 15, 2015
- Submitted: May 18, 2015
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 5,281 hours, 1,732 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: Illuminated
- Location: Ram Air Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT RAM DOOR FULL OPEN LT REMAINS ILLUMINATED.  ACFT GROUNDED.  CHECKED.  NO HISTORY - 60 DAYS.  COULD NOT DUPLICATE.  GROUND VERIFICATION GOOD.  REF FIM 21-62/T854. INTERMITTENT FAULT.  DURING BITE TEST OBSERVED LT & RT RT RAM AIR DOORS OPERATING IN UNISON.  GVI OF RT RAM AIR DUCT GOOD. NO FOD NOTED.
